# SDR AWXA960276

- Difficulty date: June 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 1006
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 7829 - DURING ROUTINE SCHEDULED C-13 MAINTENANCE CHECK, FOUND CORROSION ON FLOOR BEAM STA 1006, RBL 10, WL 208.  REMOVED CORRODED SECTION AT BS 1006, LBL 15 TO RBL 45, WL 208.  FABRICATED PARTS, ALODINED, PRIMED, AND INSTALLED PER SRM 53-00-51, SRM 53-60-5.  (X)
